Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: lump on my a$$

  1. #1
    projectsherv is offline Associate Member
    Join Date
    Jul 2002
    Posts
    228

    lump on my a$$

    okay, i've been taking eod prop shots and on my right glute i seem to have developed some sort of lump, i know that this does happen with prop sometimes, what can i do to make it go away? btw its brovel prop.

  2. #2
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    I get that too, just got to massage it and give it time it will go away change site once in awhile

  3. #3
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    4,795
    Bro, when you do ED or EOD injects you gotta rotate sites, i.e. r glute to l glute to r delt to l delt to r thigh to l thigh etc. If you don't you may build up an absess, which will go away with time but can be very painful. How many sticks have you taken there without rotating?

  4. #4
    shujaat is offline Junior Member
    Join Date
    Nov 2002
    Location
    pakistan
    Posts
    66
    dont worry man....change the place of injection ...i have hudreds of such things all over my ass lol

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •